Computing the stability number of a graph via linear and semidefinite programming

J.C. Peña, J.C. Vera, L.F. Zuluaga

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)87-105
Number of pages19
JournalSIAM Journal on Optimization
Volume18
Issue number1
Publication statusPublished - 2007
Externally publishedYes

Cite this

@article{e44a6616dc204249bbdd11748eaebf5c,
title = "Computing the stability number of a graph via linear and semidefinite programming",
author = "J.C. Pe{\~n}a and J.C. Vera and L.F. Zuluaga",
note = "Pagination: 19",
year = "2007",
language = "English",
volume = "18",
pages = "87--105",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

Computing the stability number of a graph via linear and semidefinite programming. / Peña, J.C.; Vera, J.C.; Zuluaga, L.F.

In: SIAM Journal on Optimization, Vol. 18, No. 1, 2007, p. 87-105.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Computing the stability number of a graph via linear and semidefinite programming

AU - Peña, J.C.

AU - Vera, J.C.

AU - Zuluaga, L.F.

N1 - Pagination: 19

PY - 2007

Y1 - 2007

M3 - Article

VL - 18

SP - 87

EP - 105

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 1

ER -